# SDR CA000209059

- Difficulty date: January 21, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,436 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Overserviced
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING T/O  PASS DOOR INDICATION CAME ON. UNABLE TO PRESSURIZE. AIRCRAFT RETURNED TO BASE. FOUND DOOR UPPER LATCH CAM OVERGREASED, UNABLE TO MAKE CAM FULL ROTATION.
